Ask a doctor

Four Days After Getting Dysport Treatment in the Crows Feet I Felt Heavyness Above my Eyes but my Eyelids Are Not Drooping.

I went to see an opthamologist, and he says that my eyes are fine. What is causing the heavyness above my eyes then? Again, I do not have droopy eye lids and my injections were at the crow's feet.

Doctor Answers (2)

Dysport causing heaviness but not eyelid droop.

+1

El Cajon,

Is this the first time you've had Botox or Dysport? This may just be the "weak" feeling of not being able to use all of your muscles as you have for your entire life until now. As long as your vision is intact and you have no lid droop, do not worry. You will get used to this feeling and then it will wear off. If you got some Dysport between your eyebrows or in your forehead above the brows, this can also contribute to a heavy feeling of course, without necessarily causing eyelid droop.


New York Dermatologic Surgeon
4.5 out of 5 stars 40 reviews

Heavy eyes after Dysport

+1

You report that you have no droop so what you are experiencing is just the feeling of having lost the ability to fully contract the eye muscles laterally. This is often described as a heaviness until you get used to it and should not be a problem based on what you are describing and your visit to the eye doctor. If you do not like the feeling then maybe meeting witha cosmetic dermatologist with laser training will help to give you an option that is more long-lasting and will have other side effects that may be more acceptable to you.  Good luck

Shawn Allen, MD
Boulder Dermatologist
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.